JOURNAL BROWSE
Search
Advanced SearchSearch Tips
AN APPROXIMATION FOR THE QUEUE LENGTH DISTRIBUTION IN A MULTI-SERVER RETRIAL QUEUE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
AN APPROXIMATION FOR THE QUEUE LENGTH DISTRIBUTION IN A MULTI-SERVER RETRIAL QUEUE
Kim, Jeongsim;
  PDF(new window)
 Abstract
Multi-server queueing systems with retrials are widely used to model problems in a call center. We present an explicit formula for an approximation of the queue length distribution in a multi-server retrial queue, by using the Lerch transcendent. Accuracy of our approximation is shown in the numerical examples.
 Keywords
M/M/m retrial queue;queue length distribution;Lerch transcendent;
 Language
English
 Cited by
 References
1.
M. S. Aguir, O. Z. Aksin, F. Karaesmen, and Y. Dallery, On the interaction between retrials and sizing of call centers, European Journal of Operational Research 191 (2008), 398-408. crossref(new window)

2.
M. S. Aguir, F. Karaesmen, O. Z. Aksin, and F. Chauvet, The impact of retrials on call center performance, OR Spectrum 26 (2004), 353-376. crossref(new window)

3.
J. R. Artalejo, A classified bibliography of research on retrial queues: Progress in 1990-1999, Top 7 (1999), 187-211. crossref(new window)

4.
J. R. Artalejo, Accessible bibliography on retrial queues, Math. Comput. Model. 30 (1999), 1-6.

5.
J. R. Artalejo, Accessible bibliography on retrial queues: Progress in 2000-2009, Math. Comput. Model. 51 (2010), 1071-1081. crossref(new window)

6.
J. R. Artalejo, A. Economou, and A. Gomez-Corral, Applications of maximum queue lengths to call center management, Computers & Operations Research 34 (2007), 983-996. crossref(new window)

7.
J. R. Artalejo and A. Gomez-Corral, Retrial Queueing Systems, Springer, 2008.

8.
A. Erdelyi, Higher Transcendental Functions, Vol. 1, McGraw-Hill, New York, 1953.

9.
G. I. Falin, A survey of retrial queues, Queueing Systems 7 (1990), 127-168. crossref(new window)

10.
G. I. Falin and J. G. C. Templeton, Retrial Queues, Chapman & Hall, London, 1997.

11.
J. Kim and J. Kim, An approximation for the distribution of the number of retrying customers in an M/G/1 retrial queue, Journal of the Chungcheong Mathematical Society 27 (2014), 405-411. crossref(new window)

12.
J. Kim, J. Kim, and B. Kim, Tail asymptotics of the queue size distribution in the M/M/m retrial queue, Journal of Computational and Applied Mathematics 236 (2012), 3445-3460. crossref(new window)

13.
V. G. Kulkarni and H. M. Liang, Retrial queues revisited, In: Frontiers in Queueing: Models and Applications in Science and Engineering (J.H. Dshalalow, ed.), CRC Press, Boca Raton, 1997, 19-34.

14.
T. Yang and J. G. C. Templeton, A survey on retrial queues, Queueing Systems 2 (1987), 201-233. crossref(new window)